J. Phys. I France
Volume 4, Numéro 2, February 1994
Page(s) 175 - 179
DOI: 10.1051/jp1:1994130
J. Phys. I France 4 (1994) 175-179

Short Communication

Curie temperatures for site-diluted Ising ferromagnets

Z. Néda

Babes-Bolyai University, Dept. of Physics, str. Kogalniceanu 1, RO-3400 Cluj, Romania and University of Bergen, Dept. of Physics, Allégaten 55, N-5007 Bergen, Norway

(Received 10 November 1993, accepted 14 December 1993)

The dilution dependence of the Curie temperature is studied in quenched, randomly site-diluted Ising ferromagnets for square- and simple-cubic lattices by the Swensen and Wang Monte Carlo method. In the lirait of small dilutions and at the critical dilution the results are discussed in comparison with other available approaches. We obtain good agreement with accepted theoretical results in three dimensions, and found discrepancies with mean-field like methods for the square lattice. The critical dilutions are found to be very close to the site-percolation thresholds.

© Les Editions de Physique 1994